# SDR CA101209007

- Difficulty date: December 2, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL600*
- Aircraft time: 13,373 hours
- Engine: Ge CF348C5
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Part number: 771409D
- Condition: Failed
- Location: Slat Sys
- Part time: 2,356 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF INTERMITTANT SLAT FAULT, REFERENCE TRAX DEFECT 953655, FOUND L/H INBOARD SLAT DISCONNECT SENSOR AT FAULT. SENSOR WAS FAIL IN NEAR POSITION THAT CAUSE THE WHITE SLAT FAULT MESSAGE NEVER SHOWS ON THE EICAS STATUS SYNOPTIC PAGE WHEN ACA PUT THE STEEL PLATE BETWEEN THE SENSOR ELEMENT TO CONFIRM THE PROPER FONCTION OF THE SENSOR. LEFT INBOARD SLAT SENSOR REPLACED AND TESTED SERVICEABLE. ACA CONFIRM THE SLAT DISCONNECT SENSOR HAVE THE PROPER RIGGING AS PER AMM 27-81-39. OPERATIONAL TEST OF THE SLAT DISCONNECT SENSORS IS COMPLETED EVERY 6000 HRS ON TASK RJ9-27-900-117. LAST COMPLIANE FOR TAIL 713 IS THE 13 APRIL 2009 REFERENCE W/O 180749. THE NEXT DUE IS THE 26 MARCH 2011. DUE TO RECENT DEFECTS WITH THE LH SLAT DISCONNECT SENSOR THE TASK 27-81-39-710-801 "OPERATIONAL TEST OF THE SLAT DISCONNECT SENSORS WAS COMPLETED. REFERENCE TRAX DEFECT 954170. MIR WAS RAISE FOR THIS FINDING.
